| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cataract (1766)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Cataract, secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault and cataract.In a separate visit the lens was exchanged for a longer length lens.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.If additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H3-device evaluation: lens returned in a vial in liquid.Visual inspection found no visible damage to lens.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).